# SDR EISA20010128

- Difficulty date: October 18, 2001
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N356PA
- Make and model: Boeing 727225
- Aircraft serial: 20626
- Aircraft time: 64,279 hours, 44,852 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65404674
- Part serial: RC1009R
- Condition: Inoperative
- Location: Nose Gear
- Stage of operation: AP
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOST 'A' SYSTEM HYDRAULICS ON FINAL APPROACH.  EXTENDED NOSE GEAR MANUALLY.CORRECTIVE ACTION:REMOVED AND REPLACED NOSE GEAR DOWN LOCK ACTUATOR-IAW MM 32-33-11 OPS AND LEAK GOOD.
